Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 94, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Sep 2, 2008, 3:08 AM CDT for 4 parishes in Louisiana; Amite County, Pike County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2008, 3:08 AM CDT (08:08 UTC)
- Expired
- Sep 2, 2008, 4:00 AM CDT
- In force
- 52 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Amite County, MS, Pike County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 11:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 783 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 549 m²/s²
- 0-3 km storm-relative helicity
- 579 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLIX 020808 TORLIX LAC063-091-105-117-MSC005-113-020900- /O.NEW.KLIX.TO.W.0094.080902T0808Z-080902T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL 308 AM CDT TUE SEP 2 2008 THE NATIONAL WEATHER SERVICE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN LIVINGSTON PARISH IN SOUTHEAST LOUISIANA... EASTERN ST. HELENA PARISH IN SOUTHEAST LOUISIANA... TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA... THIS INCLUDES THE CITIES OF...HAMMOND...AMITE... EXTREME WEST CENTRAL WASHINGTON PARISH IN SOUTHEAST LOUISIANA... SOUTHEASTERN AMITE COUNTY IN SOUTHERN MISSISSIPPI... SOUTHWESTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI... * UNTIL 400 AM CDT * AT 307 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HAMMOND...MOVING NORTH AT 40 MPH. * THE TORNADO WILL BE NEAR... ROSELAND AND AMITE BY 335 AM CDT... KENTWOOD BY 355 AM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING STRAIGHT LINE WINDS. IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING... SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3101 9070 3106 9034 3042 9034 3039 9055 TIME...MOT...LOC 0808Z 174DEG 34KT 3050 9046 $$
1 follow-up statement
000
WWUS54 KLIX 020824
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
324 AM CDT TUE SEP 2 2008
LAC063-091-020833-
/O.CAN.KLIX.TO.W.0094.000000T0000Z-080902T0900Z/
LIVINGSTON LA-ST. HELENA LA-
323 AM CDT TUE SEP 2 2008
...THE TORNADO WARNING FOR EASTERN ST. HELENA AND NORTHEASTERN
LIVINGSTON PARISHES IS CANCELLED...
LAT...LON 3106 9034 3077 9034 3076 9043 3103 9057
3103 9055 3103 9052 3104 9051 3104 9048
TIME...MOT...LOC 0823Z 174DEG 34KT 3083 9039
$$
LAC105-117-MSC005-113-020900-
/O.CON.KLIX.TO.W.0094.000000T0000Z-080902T0900Z/
WASHINGTON LA-TANGIPAHOA LA-PIKE MS-AMITE MS-
323 AM CDT TUE SEP 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR EXTREME
SOUTHEASTERN AMITE AND SOUTHWESTERN PIKE COUNTIES...AND NORTHWESTERN
TANGIPAHOA AND EXTREME WEST CENTRAL WASHINGTON PARISHES...
AT 320 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
NEAR WILMER...OR ABOUT 9 MILES NORTHEAST OF AMITE...MOVING NORTH AT
39 MPH. THIS HAS BECOME THE DOMINANT CIRCULATION.
THE TORNADO WILL BE NEAR...
7 MILES EAST OF KENTWOOD BY 335 AM CDT...
OSYKA BY 340 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING
STRAIGHT LINE WINDS.
IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR
HEAD WITH YOUR HANDS.
LAT...LON 3106 9034 3077 9034 3076 9043 3103 9057
3103 9055 3103 9052 3104 9051 3104 9048
TIME...MOT...LOC 0823Z 174DEG 34KT 3083 9039
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 12:33 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Sep 2, 12:33 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL
1233 AM CDT TUE SEP 2 2008
.UPDATE...QUICK UPDATE TO FORECAST PACKAGE JUST SENT. HOISTED A
COASTAL FLOOD WARNING FOR ALL COASTAL ZONES THROUGH EARLY MORNING.
WE REPLACED THE TROPICAL WARNINGS WITH SMALL CRAFT ADVISORY OVER
THE MARINE AREAS. WE CONTINUE TORNADO WATCH FOR NORTHERN 2/3RDS OF
FORECAST AREA THROUGH EARLY MORNING. /05
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 AM TUESDAY FOR THE FOLLOWING
ZONES: ASCENSION...LIVINGSTON...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
THE BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER PLAQUEMINES...AND UPPER ST. BERNARD.
FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
COASTAL FLOOD WARNING UNTIL 7 AM TUESDAY FOR THE FOLLOWING
ZONES: HANCOCK...HARRISON...AND JACKSON.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
&&
05/GARMONHazardous weather outlook, Sep 1, 10:28 AM CDT, 16 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1028 AM CDT MON SEP 1 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-021530- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1028 AM CDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE CENTER OF HURRICANE GUSTAV MADE LANDFALL NEAR COCODRIE LOUISIANA THIS MORNING. SIGNIFICANT STORM SURGE FLOODING CONTINUES TO BE A THREAT IN LOW LYING AREAS...ESPECIALLY NEAR AND TO THE EAST OF COCODRIE. HURRICANE FORCE WINDS OR WIND GUSTS ARE EXPECTED TO CONTINUE OVER MUCH OF THE AREA TODAY AND INTO TONIGHT...WITH TROPICAL STORM FORCE WIND GUSTS EXPECTED FARTHER INLAND. THERE WILL BE A THREAT OF ISOLATED TORNADOES CONTINUING INTO THIS AFTERNOON. RAINFALL TOTALS OF 6 TO 12 INCHES WILL BE POSSIBLE THROUGH TONIGHT. THIS RAIN WILL BE VERY HEAVY AT TIMES AND MAY CAUSE FLASH FLOODING...AS WELL AS MODERATE TO MAJOR FLOODING ALONG SOME RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY ASSOCIATED WITH GUSTAV. IN ADDITION...HEAVY RAINFALL WILL CONTINUE TO BE A THREAT WITH STORM TOTAL RAINFALL OF NEAR 20 INCHES POSSIBLE IN SOME ISOLATED LOCATIONS. FLOODING OF RIVERS MAY CONTINUE FOR SEVERAL DAYS. THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ASKED TO CONTINUE SUPPORTING HURRICANE OPERATIONS TODAY.
In the hours before
Local storm report, Sep 1, 9:18 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
918 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FUNNEL CLOUD GAUTIER 30.39N 88.64W
09/01/2008 JACKSON MS PUBLIC
FUNNEL CLOUD SPOTTED IN GAUTIER AT THE INTERSECTION OF
DOLPHIN STREET AND OLD SPANISH TRAIL. FUNNEL CLOUD WAS
NOT OBSERVED TOUCHING DOWN ALTHOUGH IT DID LIFT A VEHICLE
SLIGHTLY OFF OF THE GROUND.
&&
9/SOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:41 PM CDT | Tornado Warning | LIX | Saint Helena | 34 min |
| Sep 1, 7:51 PM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 24 min |
| Sep 1, 8:13 PM CDT | Tornado Warning | LIX | Saint Tammany | 32 min |
| Sep 1, 8:46 PM CDT | Tornado Warning | LIX | Saint Tammany | 14 min |
| Sep 1, 9:03 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Sep 1, 9:58 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 9 hr |
| Sep 1, 10:26 PM CDT | Flash Flood Warning | LIX | Washington | 3 hr |
| Sep 2, 12:16 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 44 min |
| Sep 2, 12:39 AM CDT | Tornado Warning | LIX | Washington | 39 min |
| Sep 2, 12:59 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 31 min |
| Sep 2, 2:20 AM CDT | River Flood Warning | LIX | St. Mary | 58 hr |
| Sep 2, 3:05 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa, Washington | 3 hr |
| Sep 2, 3:50 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 6 hr |
| Sep 2, 4:52 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Plaquemines | 23 min |
| Sep 2, 5:00 AM CDT | Special Marine Warning | LIX | 15 min | |
| Sep 2, 5:19 AM CDT | Tornado Warning | LIX | Plaquemines, Saint Bernard | 41 min |
| Sep 2, 6:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Sep 2, 7:13 AM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint John the Baptist | 3 hr |
| Sep 2, 9:03 AM CDT | Flash Flood Warning | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more | 7 hr |
| Sep 2, 9:35 AM CDT | River Flood Warning | LIX | Saint Tammany | 7 days |
| Sep 2, 9:36 AM CDT | River Flood Warning | LIX | West Baton Rouge | 4 days |
| Sep 2, 9:44 AM CDT | River Flood Warning | LIX | Saint Tammany | 9 days |
| Sep 2, 10:34 AM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint John the Baptist | 37 hr |
| Sep 2, 10:56 AM CDT | Tornado Warning | LIX | East Feliciana | 15 min |
| Sep 2, 12:08 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 4 hr |
| Sep 2, 12:34 PM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 41 min |
| Sep 2, 1:49 PM CDT | Tornado Warning | LIX | Tangipahoa | 26 min |
| Sep 2, 2:15 PM CDT | Tornado Warning | LIX | Tangipahoa | 22 min |
| Sep 2, 2:29 PM CDT | Tornado Warning | LIX | Saint Tammany | 46 min |
| Sep 2, 2:53 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 37 min |
| Sep 2, 3:16 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 30 min |
| Sep 2, 3:27 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more | 3 hr |
| Sep 2, 3:29 PM CDT | Tornado Warning | LIX | Washington | 13 min |
| Sep 2, 3:31 PM CDT | River Flood Warning | LIX | Saint Bernard | 45 hr |
| Sep 2, 3:33 PM CDT | River Flood Warning | LIX | Saint Bernard | 35 hr |
| Sep 2, 3:33 PM CDT | Special Marine Warning | LIX | 87 min | |
| Sep 2, 4:02 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 28 min |
| Sep 2, 4:55 PM CDT | Tornado Warning | LIX | Jefferson, Orleans | 35 min |
| Sep 2, 5:15 PM CDT | Tornado Warning | LIX | Saint Tammany | 30 min |
| Sep 2, 5:17 PM CDT | Tornado Warning | LIX | Pointe Coupee, West Baton Rouge, West Feliciana | 28 min |
| Sep 2, 5:39 PM CDT | Tornado Warning | LIX | Jefferson | 21 min |
| Sep 2, 5:44 PM CDT | Tornado Warning | LIX | West Feliciana | 31 min |
| Sep 2, 6:12 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 48 min |
| Sep 2, 6:17 PM CDT | Tornado Warning | LIX | West Feliciana | 28 min |
| Sep 2, 6:21 PM CDT | Special Marine Warning | LIX | 24 min | |
| Sep 2, 6:44 PM CDT | Tornado Warning | LIX | West Feliciana | 31 min |
| Sep 2, 3:41 AM CDT | Tornado Warning | LIX | Amite, Pike | 34 min |
| Sep 2, 6:47 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 43 min |
| Sep 2, 7:01 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 18 min |
| Sep 2, 8:30 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 30 min |
| Sep 2, 3:36 PM CDT | River Flood Warning | LIX | Pike | 27 hr |
| Sep 2, 4:36 PM CDT | Tornado Warning | LIX | Pike | 9 min |
| Sep 2, 4:59 PM CDT | Tornado Warning | LIX | Pike | 31 min |
Nearby
Tornado Warnings in Louisiana, 2008Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.